# SDR AWXA0000724

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654776915
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN GOUGED OUT OF LIMITS AT AC GROUND SERVICE DOOR LT SIDE.  CUT OUT DAMAGE IAW AWA ER 15-5243-00256-DL1, TREATED IAW 737 SRM 51-10-02.
